# SDR SWAA2017012611485

- Difficulty date: January 20, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 48,407 hours, 22,397 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11076
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING ESCAPE SLIDE LIGHT INOP.  CONNECTED CONNECTOR PER AMM.
